# SDR HEEA065149

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5736D
- Make and model: Bell 212
- Aircraft serial: 31135
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 205060606003
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PUMP INTERMITTENLY TRIPPING THE CIRCUIT BREAKER.
